Nonparametric likelihood and doubly robust estimating equations for marginal and nested structural models
Article first published online: 3 NOV 2010
Copyright © 2010 Statistical Society of Canada
Canadian Journal of Statistics
Volume 38, Issue 4, pages 609–632, December 2010
How to Cite
Tan, Z. (2010), Nonparametric likelihood and doubly robust estimating equations for marginal and nested structural models. Can J Statistics, 38: 609–632. doi: 10.1002/cjs.10080
- Issue published online: 3 NOV 2010
- Article first published online: 3 NOV 2010
- Manuscript Accepted: 22 MAY 2010
- Manuscript Received: 1 FEB 2010
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!